It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 130 for med weight gain anxiety. (0.025 seconds)


... anxiety meds make people gain weight. Also, if this is true, is it because it increases a person's appetite so the person eats more? ... (8 replies)
... s ago. I felt fine for the first week. The next week I was driving myself to the emergency room. I felt like I wanted to hurt myself. The doctor told me this med was too strong for me and gave me a valium. I was then switched to Ativan. ... (10 replies)
... ask your doctor about your issues. I'm currently on a four medication cocktail. As I remember he started me out on three right away. And I have gained A LOT of weight over the past 18 years with my "issues". I'm sure some of the weight gain has to do with the meds. ... (1 replies)

... prozac is the only SSRI that does not cause weight gain. I am sorry but my shrink told me effexor is not a good med to be perscribed for anxiety. It does not work for anxiety as well as the SSRI's and is much more suited for only depression. ... (10 replies)
... I would love a treatment for anxiety without weight gain! I gained weight while on Lexapro, then went off the med to get pregnant. ... (55 replies)
... I developed anxiety and panic and tried alsorts of stuff for about a year before I finally gave in and went on paxil. ... (8 replies)
... i took paxil for about three years and loved the anxiety help, but had no sex drive and gained about 10 pounds. ... (4 replies)
... How do antidepressant medications like Zoloft or Lexapro cause weight gain? ... (18 replies)
... Yea, I guess either will cause weight gain, but it's worth it if it helps the anxiety. I prefer zoloft, but I did gain weight on it before. I can't totally blame the med, as I remember I had turned into a couch potato while on it, which was a good thing for me at the time. ... (3 replies)
... I had gained weight on a few ADs in the past but not this one. ... (8 replies)
... I have been on Lexapro and Klonopin for Generalized Anxiety Disorder and Panic Attacks since June of 2006. At the time I started the medications I weighed 155 pounds. I have gained a good deal of weight. ... (3 replies)
... go back on the paxil and whats 10 pounds, we all gain as we get older. and theres remedies for the sex issues. all anxieties cause a little weight gain. i just had major depression and lost over 50 lbs, now im on paxil and not regaining. ... (4 replies)
... None of the Benzo's cause weight gain and they are superior antianxiolytics. ... (4 replies)
... Is there a reason why some meds seem to cause weight gain? ... (8 replies)
... thanks all i knew you wouldn't mind. I have decided to stick to klonopin. it is the only drug that has helped keep my anxiety down with no side effects at least non i have seen. every AD i have taken i gained at least 15 pounds on in the first month. ... (8 replies)
... doctors usually prescribe the meds that are highly promoted to them, but I doubt that the new, patented and expensive antidepressants are any better that generic prozac, which of course is much cheaper several prominent psychiatrists chose generic prozac as theit AD of first choice, on the basis that its been used all around the world for a long time and closely studied,... (6 replies)
... it for two reasons, i wanted to become pregnant and i also gained about 20 lbs while i was on it. Of course because i took for so long i didnt know if the weight gain could be from something other but realized after i stopped if had played at least some part because i dropped the 20 lbs within 6 months from being off of it. ... (4 replies)
... ody responds differently to every med. I've had intolerable side effects from all 15 of the SSRI's I've tried. Some of them are more "activating", ie make your anxiety worse. Those are probably the ones that will decrease your appetite. Some meds are very likely to cause weight gain, such as Zyprexa. ... (6 replies)
... ellbutrin in conjunction with another med, and I gained a ton of weight. I hear WB is not supposed to have that side effect, so I'm pretty sure it was the other med that caused the 40 lbs... ... (2 replies)
... k fat but i completely obsessed about it to the point where it was pointless to even take luvox...the last 2 yrs i took luvox i also took topamax which helped my weight a lot.. i lost 15 pounds and was eating anyting i wanted. ... (1 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 06:38 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!